# SDR AALA20110723TUL03

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,366 hours, 16,448 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21184904
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD - CREW REPORTED UNABLE TO PRESSURIZE CABIN.  EMERGENCY DECLARED FLIGHT RETURNED IAD LANDED WITHOUT INCIDENT.  PLACARD NUMBER 2 CABIN PRESSURE CONTROLLER PER MEL.  REPLACED NUMBER 2 PRESSURE CONTROLLER AT DFW ON 07/23/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
